Doubly warped product submanifolds of $(\kappa ,\mu )$-contact metric manifolds

Volume 100 / 2011

Sibel Sular, Cihan Özgür Annales Polonici Mathematici 100 (2011), 223-236 MSC: Primary 53C40; Secondary 53C25. DOI: 10.4064/ap100-3-2

Abstract

We establish sharp inequalities for $C$-totally real doubly warped product submanifolds in ($\kappa ,\mu $)-contact space forms and in non-Sasakian ($\kappa ,\mu $)-contact metric manifolds.

Authors

  • Sibel SularDepartment of Mathematics
    Balikesir University
    10145, Çağış, Balikesir, Turkey
    e-mail
  • Cihan ÖzgürDepartment of Mathematics
    Balikesir University
    10145, Çağış, Balikesir, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image